MAUDE Adverse Event Report: RAYNHAM ICP EXPRESS; ICP EXPRESS - MONITOR

RAYNHAM ICP EXPRESS; ICP EXPRESS - MONITOR
Model Number 826634
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This is 1 of 3 reports linked to mfg report numbers: 3014334038-2022-00209, 3013886523-2022-00433.A facility reported a microsensor (id 826851) was implanted on (b)(6) 2022.In the morning of (b)(6) 2022 the patient was disconnected from icp express monitor (id 826634) and transported to a "ct".Upon arrival back to the pediatric "icu" from "ct" the microsensor was reconnected to the icp express and message ¿sensor not detected¿ appeared.Troubleshooting was completed (changed monitors) and the same message appeared.Therefore, the microsensor was removed and replaced on (b)(6) 2022 and the appropriate intracranial pressure value was received.The two monitors are still working fine after a new microsensor was implanted.
 
Additional Manufacturer Narrative
The device involved in the reported incident is not available for evaluation.An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The icp express monitor (id 826634) is not available for return as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
ICP EXPRESS
Common Device Name
ICP EXPRESS - MONITOR
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15462092
Report Number3014334038-2022-00208
Device Sequence Number17211833
Product Code GWM
UDI-Device Identifier10381780520443
UDI-Public10381780520443
Combination Product (Y/N)N
PMA/510(K) Number
K945585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number826634
Device Catalogue Number826634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/03/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date09/21/2022
Supplement Report FDA Received Date10/21/2022
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown